# SDR DALA2023091507584

- Difficulty date: September 9, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 109,480 hours, 16,236 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 197 DURING PDC FOUND ON R/H BOTTOM OUTBOARD ACCESS LUBRICATION PANEL 621AJB MISSING. CORRECTIVE ACTION: REINSTALLED NEW PANEL AS PER B767-300 AMM 57-41. CDL REMOVED. OK FOR SVC. (4570612)
